On the exact rates of decay of solutions of positive linear Volterra equations with delays

Research output: Contribution to journalArticlepeer-review

Abstract

This paper considers the asymptotic behaviour of a finite-dimensional positive linear Volterra equation with delays. The main results give conditions which ensure that the exact rate of decay of the solution can be determined.

Original languageEnglish
Pages (from-to)181-189
Number of pages9
JournalPositivity
Volume14
Issue number1
DOIs
Publication statusPublished - Mar 2010
Externally publishedYes

Keywords

  • Asymptotic behaviour
  • Characteristic equations
  • Perron-Frobenius Theorem
  • Volterra integro-differential equations

Fingerprint

Dive into the research topics of 'On the exact rates of decay of solutions of positive linear Volterra equations with delays'. Together they form a unique fingerprint.

Cite this